Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 2 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 2 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF     Request Permissions
Fourier expansions of modular forms and problems of partition
Hans Rademacher.
Bull. Amer. Math. Soc. 46 (1940), 59-73
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000842
Note on complemented modular lattices
R. P. Dilworth.
Bull. Amer. Math. Soc. 46 (1940), 74-76
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001210
Definitions and properties of monotone functions
G. Baley Price.
Bull. Amer. Math. Soc. 46 (1940), 77-80
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001265
Factorization and signatures of Lorentz matrices
Wallace Givens.
Bull. Amer. Math. Soc. 46 (1940), 81-85
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001204
On the absolute summability of Fourier series. II
W. C. Randels.
Bull. Amer. Math. Soc. 46 (1940), 86-88
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000855
Complete reducibility of forms
Rufus Oldenburger.
Bull. Amer. Math. Soc. 46 (1940), 88-92
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001196
Transformation theory of integrable double-series of lineal elements
Edward Kasner and John De Cicco.
Bull. Amer. Math. Soc. 46 (1940), 93-100
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0002223
Note on the curvature of orthogonal trajectories of level curves Green’s function. III
J. L. Walsh.
Bull. Amer. Math. Soc. 46 (1940), 101-108
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001287
On the order of the partial sums of Fourier power series
Otto Szász.
Bull. Amer. Math. Soc. 46 (1940), 108-112
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000850
A theorem on continuous functions in abstract spaces
William T. Reid.
Bull. Amer. Math. Soc. 46 (1940), 113-116
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001448
A theorem on surfaces
Ernest P. Lane.
Bull. Amer. Math. Soc. 46 (1940), 117-120
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001044
On general methods for obtaining congruences involving Bernoulli numbers
H. S. Vandiver.
Bull. Amer. Math. Soc. 46 (1940), 121-123
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001228
Approximation to real irrationals by certain classes of rational fractions
W. T. Scott.
Bull. Amer. Math. Soc. 46 (1940), 124-129
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001246
On the concept of a random sequence
Alonzo Church.
Bull. Amer. Math. Soc. 46 (1940), 130-135
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000911
Typically-real functions with $a_{n} = 0$ for $n ≡0( \bmod4 )$
M. S. Robertson.
Bull. Amer. Math. Soc. 46 (1940), 136-141
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001304
Minimum problems in the functional calculus
Herman H. Goldstine.
Bull. Amer. Math. Soc. 46 (1940), 142-149
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000893
Some theorems on continua
Edwin W. Miller.
Bull. Amer. Math. Soc. 46 (1940), 150-157
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001348
On incidence geometry
Saul Gorn.
Bull. Amer. Math. Soc. 46 (1940), 158-167
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001006
Weierstrass preparation theorem
H. Serbin.
Bull. Amer. Math. Soc. 46 (1940), 168
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001284
Some results concerning the behavior at infinity of real continuous solutions of algebraic difference equations
Otis E. Lancaster.
Bull. Amer. Math. Soc. 46 (1940), 169-177
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001108
A finitely-containing connected set
P. M. Swingle.
Bull. Amer. Math. Soc. 46 (1940), 178-181
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001341
The minimum number of generators for inseparable algebraic extensions
M. F. Becker and S. MacLane.
Bull. Amer. Math. Soc. 46 (1940), 182-186
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001218